Gerhard Freiling
Cited by
Cited by
Inverse Sturm-Liouville problems and their applications
G Freiling, VA Yurko
NOVA Science Publishers, 2001
Matrix Riccati equations in control and systems theory
H Abou-Kandil, G Freiling, V Ionescu, G Jank
Birkhäuser, 2012
A survey of nonsymmetric Riccati equations
G Freiling
Linear algebra and its applications 351, 243-270, 2002
On global existence of solutions to coupled matrix Riccati equations in closed-loop Nash games
G Freiling, G Jank, H Abou-Kandil
IEEE Transactions on Automatic Control 41 (2), 264-269, 1996
Solution and asymptotic behavior of coupled Riccati equations in jump linear systems
H Abou-Kandil, G Freiling, G Jank
IEEE transactions on automatic control 39 (8), 1631-1636, 1994
On the solution of discrete-time Markovian jump linear quadratic control problems
H Abou-Kandil, G Freiling, G Jank
Automatica 31 (5), 765-768, 1995
Inverse problems for Sturm–Liouville equations with boundary conditions polynomially dependent on the spectral parameter
G Freiling, VA Yurko
Inverse Problems 26 (5), 055003, 2010
Inverse problems for Sturm–Liouville differential operators with a constant delay
G Freiling, VA Yurko
Applied Mathematics Letters 25 (11), 1999-2004, 2012
Properties of the solutions of rational matrix difference equations
G Freiling, A Hochhaus
Computers & Mathematics with Applications 45 (6-9), 1137-1154, 2003
Existence and uniqueness of open-loop Stackelberg equilibria in linear-quadratic differential games
G Freiling, G Jank, SR Lee
Journal of Optimization Theory and Applications 110 (3), 515-544, 2001
Existence, uniqueness, and parametrization of Lagrangian invariant subspaces
G Freiling, V Mehrmann, H Xu
SIAM Journal on matrix analysis and applications 23 (4), 1045-1069, 2002
Inverse spectral problems for singular non-selfadjoint differential operators with discontinuities in an interior point
G Freiling, V Yurko
Inverse problems 18 (3), 757, 2002
Generalized Riccati difference and differential equations
G Freiling, G Jank, H Abou-Kandil
Linear algebra and its applications 241, 291-303, 1996
On a class of rational matrix differential equations arising in stochastic control
G Freiling, A Hochhaus
Linear algebra and its applications 379, 43-68, 2004
Necessary conditions for constant solutions of coupled Riccati equations in Nash games
H Abou-Kandil, G Freiling, G Jank
Systems & control letters 21 (4), 295-306, 1993
Stone-reguläre Eigenwertprobleme
W Eberhard, G Freiling
Mathematische Zeitschrift 160 (2), 139-161, 1978
Existence and comparison theorems for algebraic Riccati equations and Riccati differential and difference equations
G Freiling, G Jank
Journal of Dynamical and Control Systems 2, 529-547, 1996
Connection formulas for second order differential equations with a complex parameter and having an arbitrary number of turning points
W Eberhard, G Freiling, A Schneider
Mathematische Nachrichten 165 (1), 205-229, 1994
Inverse problems for differential equations with turning points
G Freiling, V Yurko
Inverse problems 13 (5), 1247, 1997
Inverse problems for Sturm–Liouville operators on noncompact trees
G Freiling, V Yurko
Results in Mathematics 50 (3), 195-212, 2007
The system can't perform the operation now. Try again later.
Articles 1–20